BibTeX record journals/toms/Abdelmalek80

download as .bib file

@article{DBLP:journals/toms/Abdelmalek80,
  author    = {Nabih N. Abdelmalek},
  title     = {\emph{L}\({}_{\mbox{1}}\) Solution of Overdetermined Systems of Linear
               Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {6},
  number    = {2},
  pages     = {220--227},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/355887.355894},
  doi       = {10.1145/355887.355894},
  timestamp = {Thu, 27 Nov 2003 13:34:27 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toms/Abdelmalek80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}